# SDR N6WA20140403003

- Difficulty date: April 3, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 24,702 hours, 17,673 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SQUEALING IN FLIGHT.  INSPECTED PAX DOOR SEAL, NO DEFECTS NOTED, CLEANED & LUBED PAX DOOR SEAL IAW AMM 12-20-52.
